# SDR Q2SA20140701207

- Difficulty date: July 1, 2014
- Submitted: July 7, 2014
- Operation: Air carrier
- Aircraft: N743WA
- Make and model: Boeing 747412
- Aircraft serial: 26562
- Aircraft time: 73,194 hours, 9,943 cycles
- Engine: Pwa PW4056
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: 12701912
- Part serial: 1832283
- Condition: Discharged
- Location: Pax Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE CLOSING THE RIGHT UPPER DECK DOOR, THE DOOR ASSIST BOTTLE DISCHARGED AT A POINT WHEN THE DOOR WAS APPROX. 6-10 INCHES FROM BEING FULLY CLOSED.  SLIDE DID NOT DEPLOY AND NO DAMAGE WAS NOTED.  R & R RT UPPER DECK DOOR ASSIST BOTTLE IAW AMM 52-23-13.  OPS CHECKED GOOD AT THIS TIME.
